# SDR QXEA2018031300086

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 15,818 hours, 16,473 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Noise
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING OR NOISE FROM AILERON AUTOPILOT SERVO. DISCONNECTED BRIDLE CABLES FROM AILERON SERVO TO AILERON PULLEY. AILERON POPPING NOISE AND BUMP IN YOKE TRAVEL STILL EXIST. RE-CONECTED BRIDLE CABLES AND LOOSLELY TENSIONED. RIGGED AND SAFETY CLIPPED AILERON SERVO BRIDLE IAW MM 22-11-16-830-801. OPS CHECKED GOOD.  COMPLETED FREEDOM OF MOVEMENT CHECK, , ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2. RETURNED TO SERVICE.
